# SDR CA971015019

- Difficulty date: October 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737-2T2
- Engine: Pwa JT8D17
- System (JASC): 5260 · Entrance Stairs
- Part: Arm Assembly
- Part number: 65557559
- Condition: Cracked
- Location: Air Stair
- Part time: 41,515 hours
- Component: Boeing, 65566321
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AIRSTAIR HARD TO CLOSE. AFT HINGE ARM CRACKED ALONG EDGE OF CLOSURE PANEL. CRACK RAN FROM UPPER FLANGE THROUGH CENTRE OF BEAM TO THE LOWER FALNGE RADIUS. AIRSTAIR REMOVED AND REPAIRED.
